# SDR REXA2015020300171

- Difficulty date: February 3, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 27,404 hours, 24,219 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK LIGHTING RT SIDE ROWS 2 - 5 WON'T ILLUMINATE, EMER LIGHTS.  RESET LOOSE CONNECTORS ON STRIP LIGHTS ALL CHECKED GOOD AT THIS TIME IAW AMM 33-50-01.
